# SDR USAA2014061200013

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 41,278 hours, 23,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6981
- Condition: Unserviceable
- Location: L1 Door
- Part time: 35,454 hours, 20,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MOD, 2514Y110 SLIDE RAFT INSPECTION, FOUND L1 SLIDE COVER CONTACTING FUSELAGE.  LIGHT ABRASION WAS FOUND.  REPLACED SLIDE RAFT IAW ROUTINE WORK CARD 26L00025011.
